Citation: dantheman92. "My Frst Ride on the White Train: An Experience with Heroin (exp85526)". Erowid.org. Aug 14, 2021. erowid.org/exp/85526
The doses described in this report are potentially life threatening. The amount taken is beyond a heavy dose and could pose serious health risks or result in unwanted, extreme effects. Doses such as this have been known to cause hospitalizations and/or deaths. Sometimes extremely high doses reported are errors rather than actual doses used.]
Well first Iíll start off with a bit about myself, Iím a 17yr old male from Australia, before trying heroin I had experimented with LSD, MDMA, Amphetamines, Marijuana, Cocaine and pretty much anything I could get my hands on really.
Over the time I had been using drugs I had developed a bit of a bad habit of shooting up speed. But had since ditched the habit and decided to give something new a try, Heroin.
I went and saw my friend, quite a heavy heroin user because I knew that he would know how much for me to have and would not let me over do it. After waiting about half an hour for the heroin to get dropped over, ( felt like I was sitting there for days waiting.. ) I was very eager to try this new drug and see what the big fuss was about!
I took my .2 of a gram and put it on a spoon, sucked up 30 units of sterile water into my 1ml diabetic syringe, sprayed the water onto the spoon and began to heat the spoon and swirl the liquid around until it had all dissolved into the water, creating a milky looking substance.
I then took a clean filter that you would use when rolling a cigarette, ripped a small piece off and placed it in the liquid, I then sucked up all the liquid into my syringe and started tensing my arm to bring up my vein.
I pushed the syringe into my vein and pulled back on the plunger, suddenly the white liquid in the syringe turned a kind of murky brown, once my dark red blood had been sucked back. I then proceeded to push the heroin into my bloodstream.
After removing my syringe from my arm I felt nothing for about thirty seconds, and then a feeling came over my whole body, its hard to describe but its something like a huge wave of a feeling that just relaxes your WHOLE body. I could feel this extremely pleasant tingling, crossed with an extremely heightened sense of well being, like I was on top of the world.
I quickly had to sit down because it seemed to put my balance off, but that did not last for much longer than fifteen minutes, then I had a very sudden urge to throw up, so I ran to the sink but ended up just standing there, thinking I was going to but never did.. (I was surprised because I have had morphine once before, in hospital and that made me throw up straight away, so I was expecting the same for heroin).
After about an hour and a half after having my shot, the feeling started to fade, so I had a few cones to bring it back, which just kind of mellowed me out more.. It was good. A few hours after that I passed out and had a great 11 hour sleep!!
Woke up the next morning feeling fine and ready to go again!! I have found it easy to do over and over; quickly becoming an addiction. I've seen a lot of my friends go this route.
Thanks for reading..-->
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.